MathSciNet Relay Station
MathSciNet bibliographic data
MR133821 (24 #A3646) 55.30
Huber, Peter J. Homotopical cohomology and Čech cohomology. Math. Ann. 144 1961 73–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement